Pain, Swelling and Dizziness after Taking Levaquin

by Cheryl
(New York )

During the time of taking Levaquin I experienced a situation that I never had before. I took Levaquin for five days after which I removed myself from the medication. My hands and joints all over my body were in such pain I did not sleep for three nights. They were so swollen and numb I was afraid my rings would have to be cut off. While still experiencing this situation, I awoke to the room swirling around me.


I ended up going to the emergency room at the local hospital where they diagnosed it as a reaction to the medication. They told me it could take a few weeks to go away. It is now a week and my hands are still numb and I almost fell on the cement sidewalk today when I experienced nausea and spinning. I was not near home and quite scared.

Cheryl Rudolph

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video